ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2016

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | E | F | G | H | N | P | T | X | Y | Z | А | В | Г | Д | К | М | Т | Х
Number of items: 47.

A

Atia, Н. A. (2016) Magnetic bi-harmonic differential operators on Riemannian manifolds and the separation problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 30-37. ISSN 00002-3043

B

Banerjee, A. (2016) Fujimoto's theorem-A further study. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 25-40. ISSN 00002-3043

Bondarev, S. A. and Krotov, V. G. (2016) Fine properties of functions from HajŁasz-Sobolev classes Mpα, p>0,I. Lebesgue points. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). pp. 3-22. ISSN 00002-3043

Botezat, P. s. and Crasmareanu, M. (2016) Weighted Mazur-Ulam spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 3-8. ISSN 00002-3043

E

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). ISSN 00002-3043

Editorial, Board (2016) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). ISSN 00002-3043

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). ISSN 00002-3043

Editorial, Board (2016) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). ISSN 00002-3043

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). ISSN 00002-3043

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). ISSN 00002-3043

Editorial, Board (2016) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). ISSN 00002-3043

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). ISSN 00002-3043

Editorial, Board (2016) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). ISSN 00002-3043

Editorial, Board (2016) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). ISSN 00002-3043

Editorial, Board (2016) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). ISSN 00002-3043

Editorial, Board (2016) Содержание тома 51. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). ISSN 00002-3043

Editorial, Board (2016) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). ISSN 00002-3043

Erfanmanesh, S. and Foroutannia, D. (2016) Generalization of Köthe-Toeplitz duals and null duals of new difference sequence spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 28-40. ISSN 00002-3043

F

Fathi-Vajargah, Behrouz and Ghasemalipour, Sara (2016) Simulation of a random fuzzy queuing system with multiple servers. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 42-53. ISSN 00002-3043

Feng, X. (2016) Regularity in Orlicz spaces for non-divergence degenerate elliptic equations on homogeneous groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 41-55. ISSN 00002-3043

G

Ghahremani-Gol, H. and Razavi, A. (2016) The Ricci Flow as a geodesic on the manifold o f Riemannian metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 38-48. ISSN 00002-3043

Ginovyan, M. S. and Sahakyan, А. A. (2016) On the robustness to small trends of parameter estimation for continuous-time stationary models with memory. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 49-62. ISSN 00002-3043

H

Hooshmand, М. H. (2016) Analytic summability of real and complex functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 63-73. ISSN 00002-3043

N

Niu, Peiyan and Yan, Xu (2016) Normal families of meromorphic functions and shared functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 56-64. ISSN 00002-3043

P

Peyghan, E. (2016) Weakly symmetry of a class of g-natural metrics on tangent bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 41-50. ISSN 00002-3043

Poumai, К. T . and Kaushik, S. K. (2016) Frames and non linear approximations in Hilbert spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 65-76. ISSN 00002-3043

T

Tephnadze, G. (2016) On the convergence of Fejér means of Walsh-Fourier series in the space Hp. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 54-70. ISSN 00002-3043

X

Xu, Junfeng and Lü, Feng (2016) Two results on the normality criterion concerning holomorphic functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 54-64. ISSN 00002-3043

Y

Yang, Lianwu and Zhang, Yuanbiao and Yuan, Shaoliang and Shi, Haiping (2016) Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 71-84. ISSN 00002-3043

Z

Zhang, X. B. and Han, Y. and Xu, J. F. (2016) Uniqueness theorems for solutions of Painlevé transcendents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 70-80. ISSN 00002-3043

А

Аветисян, К. Л. and Гапоян, Н. Т. (2016) Операторы типа Бергмана на пространствах со смешанной нормой в шаре из Сп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 3-12. ISSN 00002-3043

Айрапетян, Г. М. and Петросян, В. Г. (2016) Задача Римана в весовых пространствах L l (p). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 13-29. ISSN 00002-3043

Арутюнян, Т. Н. (2016) Асимптотика собственных значений задачи Штурма-Лиувилля. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 3-16. ISSN 00002-3043

В

Варданян, А. А. (2016) Наилучшие равномерные приближения на вещественной оси гармоническими в R2 функциями. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). pp. 72-78. ISSN 00002-3043

Г

Геворкян, Г. Г. and Керян, К. А. (2016) Об одной системе кусочно линейных функций с нулевыми интегралами на R. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 3-16. ISSN 00002-3043

Григорян, М. Г. and Навасардян, К. А. (2016) О поведении коэффициентов Фурье по системе Уолша. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 3-20. ISSN 00002-3043

Д

Джрбашян, А. М. and Рестрепо, Дж. Э. (2016) О некоторых классах гармонических функций с неотрицательными гармоническими мажорантами в полуплоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 17-31. ISSN 00002-3043

Джрбашян, А. М. and Рестрепо, Дж. Э. (2016) О некоторых классах дельта-субгармонических функций с неотрицательными гармоническими мажорантами в полуплоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 9-27. ISSN 00002-3043

К

Карапетян, Г. А. (2016) Интегральное представление и теоремы вложения для мультианизотропных пространство в плоскости с одной вершиной анизотропности. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). pp. 23-42. ISSN 00002-3043

Карапетян, Г. А. and Сарибекян, Н. С. (2016) Спектральная устойчивость полуэллиптических операторов высшего порядка. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 21-37. ISSN 00002-3043

Керян, К. А. (2016) О безусловной базисности в H1(R) системы функций Франклина с нулевыми средними. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). pp. 43-71. ISSN 00002-3043

М

Маргарян, В. Н. (2016) Сравнение двумерных многочленов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 38-53. ISSN 00002-3043

Маргарян, В. Н. and Тоноян, Г. Г. (2016) О сравнении с весом двумерных многочленов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 32-41. ISSN 00002-3043

Маргарян, Т. В. and Маргарян, В. Н. (2016) О интегрируемых с весом решений одного класса почти гипоэллиптических уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 17-24. ISSN 00002-3043

Т

Талалян, Ф. А. (2016) О метрическом типе измеримых функций и сходимости по распределению. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 74-80. ISSN 00002-3043

Туманян, А. Г. (2016) Об инвариантности индекса полуэллиптического оператора на шкале анизотропных пространств. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 51-69. ISSN 00002-3043

Х

Хачатрян, Р. А. (2016) О производных по направлению селекций многозначных отображений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 65-84. ISSN 00002-3043

This list was generated on Mon Aug 20 20:29:51 2018 AMT.